Aspirin 500 mg Extra Strength Tablets Small Bottle

Aspirin 500 mg Extra Strength Tablets Small Bottle

SKU: 797704 Category:

$7.29

Available on backorder

Compare

Description

For all kinds of aches and pains, ASPIRIN is an effective way to relieve pain so you can get back to your busy life. To be sure this product is right for you, always read and follow the label. Fast and effective relief of headaches, back pain, muscle aches, toothache, pain of inf]inflammation, joint pain and also relief from pain and fever due to cold and flu.

Directions: (Adults over 18 years) During a heart attack: Call 911, then, crush or chew 2 ? ASPIRIN 81mg or ASPIRIN 81mg Quick Chews tablets or 1 ? ASPIRIN Regular Strength325mg tablet/caplet.

Ingredients: Acetylsalicylic Acid 500mg. Non-Medicinal Ingredients: Carnauba wax, corn starch, D&C Red #7, FD&C Blue #2, FB&C Red #40, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin.

Caution: Contains enough drug to seriously harm a child; Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted aboutReye?s Syndrome, a rare but serious illness reported to be associated with ASA.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.